RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zhurnal SVMO:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal SVMO, 2015, Volume 17, Number 1, Pages 30–36 (Mi svmo516)  

The topological classification of locally direct product of DA-diffeomorphism of a 2-torus and rough diffeomorphism of the circle

V. Z. Grinesa, Yu. A. Levchenkoa, O. V. Pochinkab

a N. I. Lobachevski State University of Nizhni Novgorod
b National Research University "Higher School of Economics", Nizhny Novgorod Branch

Abstract: In this paper we consider a class of diffeomorphisms of 3-manifold, such that each diffeomorphism fron this class is a locally direct product of a DA-diffeomorphism of 2-torus and rough diffeomorphism of the circle. We find algebraic criteria for topological conjugacy of the systems. It is proved that the class of topological conjugacy of such diffeomorphism is completely determined by combinatorial invariants, namely hyperbolic automorphism of the torus, a subset of its periodic orbits, the number of periodic orbits and the serial number of the diffeomorphism of the circle

Keywords: topological conjugacy, DA-diffeomorphism, hyperbolic automorphism

References: PDF file   HTML file
UDC: 517.9
Received: 17.07.2015

Linking options:
  • http://mi.mathnet.ru/eng/svmo516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Zhurnal Srednevolzhskogo Matematicheskogo Obshchestva
    Number of views:
    This page:36
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020